List of citations in Numdam for : Divisor classes associated to families of stable varieties, with applications to the moduli space of curves

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 3, pp. 455-475.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 647-658.

Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 981, 24 p.

Compositio Mathematica, Volume 104 (1996) no. 1, pp. 77-105.